# SDR 2004UALA00069

- Difficulty date: January 27, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 13,944 hours, 5,101 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Yoke
- Condition: Failed
- Location: Hyd Motor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO DEN AND CANCELLED DUE TO BLUE HYDRAULIC SYSTEM OVERHEATING.  REPLACED BLUE SYSTEM HYDRAULIC PUMP. THE GUIDE YOKE BEARING FAILED IN THE MOTOR.
